# SDR QXEA200301069

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 12,315 hours, 17,655 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2041 ABORTED TAKEOFF DUE TO TAKEOFF WARNING AT 85 KNOTS.  THE WARNING STOPPED BRIEFLY, BUT AT 90 KNOTS TAKEOFF WARNING SOUNDED AGAIN.  RIGGED ELEVATOR TRIM TAKEOFF WARNING SWITCH.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
